Jump to content
Sign in to follow this  
diishere

does GA cause dry skin and dry flakey scalp?

Recommended Posts

Hi Ladies,

I'm now 9 days post op and noticed several days ago that my skin has become quite dry and I've developed dandruff all of a sudden. I've never experienced either of these problems before so was wondering if it may possibly have something to do with the GA?

Any other ladies experienced this? And if so how long until it settles?

thanks

Share this post


Link to post
Share on other sites

I know this may not be very scientific, but. . When I had my daughter I had an epidural (it didn't for some reason - and I ended up not benefiting from it at all), and where they inserted it I always get a dry patch, it's awkward to moisturise. I saw a doctor who said it's just a dry patch, like eczema. It's just strange that it's the only place I get it. So maybe it does make people dry.

Also, Coconut oil and lots of water might help with your dryness. Xo

Share this post


Link to post
Share on other sites

I know this may not be very scientific, but. . When I had my daughter I had an epidural (it didn't for some reason - and I ended up not benefiting from it at all), and where they inserted it I always get a dry patch, it's awkward to moisturise. I saw a doctor who said it's just a dry patch, like eczema. It's just strange that it's the only place I get it. So maybe it does make people dry.

Also, Coconut oil and lots of water might help with your dryness. Xo

I haven't been drinking as much water as I should be.

Share this post


Link to post
Share on other sites

My skin turned terribly dry, diishere. Not my scalp, but everywhere else, including my face. I am 3 months post op and it is only starting to improve recently. I tried almost everything to improve it - expensive creams, vitamins specially targeting for hair and skin, drinking lots of water, improving my diet, etc.

Share this post


Link to post
Share on other sites

My skin turned terribly dry, diishere. Not my scalp, but everywhere else, including my face. I am 3 months post op and it is only starting to improve recently. I tried almost everything to improve it - expensive creams, vitamins specially targeting for hair and skin, drinking lots of water, improving my diet, etc.

thank you for your response,

So I'm not alone. I wish I'd mentioned it to my PS at my appointment earlier this week.

Do you think anything you tried help or is it just something that will settle on it's own with time?

Thanks hun

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
Sign in to follow this  

  • Topics

×
×
  • Create New...